# SDR SWIA201436842

- Difficulty date: March 10, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 25,497 hours, 14,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 684AB WORN BEYOND LIMITS.  C-CHECK, REPLACED FLOOR PANEL IAW SRM.
